# SDR C1HA200494003

- Difficulty date: May 13, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00261
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM STL AFTER GEAR RETRACTION, THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LDG ACC UNIT IAW 32-04-121 & NLG POS SW IAW32-61-71, PERFORMED ADJ/TEST, OP'S CHECK SATISFACTORY.
